# SDR C7WA200500118

- Difficulty date: September 16, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N902PG
- Make and model: Boeing 727281
- Aircraft serial: 20725
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2314143
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN, RIGHT MAIN LANDING GEAR DOOR ANNUNCIATOR LIGHT CAME ON WHEN GEAR HANDLE IS PUT IN OFF POSITION.  ADJUSTED RIGHT MAIN LANDING GEAR DOOR SWITCH.  OPERATIONAL CHECKS GOOD PER B727 MM 32-62-11.  (M)
